# SDR UALA2013041002438

- Difficulty date: April 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 49,612 hours, 6,176 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 31
- Condition: Inoperative
- Location: Rt Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF INOPERATIVE.  RIGHT HF WILL NOT TUNE.   HF HAS CONSTANT TONE.  WILL NOT RECEIVE OR TRANSMIT.  REPLACED RIGHT HF TRANSCEIVER, VOICE OPS AND MAT TEST NORMAL.
